Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Lawson homology for Fulton–MacPherson configuration spaces

Wenchuan Hu and Li Li

Algebraic & Geometric Topology 9 (2009) 455–471
Abstract

In this paper, we compute the Lawson homology groups and Deligne–Beilinson cohomology groups for the Fulton–MacPherson configuration spaces.

Keywords
Deligne-Beilinson cohomology, Fulton-MacPherson configuration space, Lawson homology
Mathematical Subject Classification 2000
Primary: 14F43, 55R80
References
Publication
Received: 2 December 2008
Revised: 4 February 2009
Accepted: 6 February 2009
Published: 16 March 2009
Authors
Wenchuan Hu
Department of Mathematics
MIT
Room 2-363B
77 Massachusetts Avenue
Cambridge, MA 02139
Li Li
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL 61801